Alert archive / Georgia / Tornado Warnings in 2017
Tornado Warning 21, NWS Atlanta, GA
NWS Atlanta, GA issued this tornado warning at Apr 3, 2017, 11:00 AM EDT for Paulding County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2017, 11:00 AM EDT (15:00 UTC)
- Expired
- Apr 3, 2017, 11:30 AM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Paulding County, GA
The radar
The Atlanta radar (KFFC), 67 km from the middle of the area, began a volume at 15:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.0 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -350 J/kg
- Mixed-layer LCL
- 987 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 317 m²/s²
- 0-3 km storm-relative helicity
- 392 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
070
WFUS52 KFFC 031500
TORFFC
GAC223-031530-
/O.NEW.KFFC.TO.W.0021.170403T1500Z-170403T1530Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Peachtree City GA
1100 AM EDT MON APR 3 2017
The National Weather Service in Peachtree City has issued a
* Tornado Warning for...
Southern Paulding County in northwestern Georgia...
* Until 1130 AM EDT
* At 1100 AM EDT, a severe thunderstorm capable of producing a
tornado was located near Draketown, or 8 miles southwest of Dallas,
moving northeast at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Dallas, Hiram, New Hope and New Georgia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3399 8490 3399 8475 3382 8474 3380 8496
3381 8501 3384 8504 3386 8504
TIME...MOT...LOC 1500Z 229DEG 57KT 3386 8497
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$1 follow-up statement
105
WWUS52 KFFC 031510
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1110 AM EDT MON APR 3 2017
GAC223-031530-
/O.CON.KFFC.TO.W.0021.000000T0000Z-170403T1530Z/
Paulding GA-
1110 AM EDT MON APR 3 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT FOR
SOUTHEASTERN PAULDING COUNTY...
At 1110 AM EDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located near
Dallas, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Dallas, Hiram and New Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3398 8487 3399 8475 3382 8474 3381 8491
3391 8490
TIME...MOT...LOC 1510Z 249DEG 42KT 3386 8484
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this tornado warning went out at Apr 3, 11:00 AM EDT, 0 minutes earlier.
Area forecast discussion, Apr 3, 11:00 AM EDT, 0 minutes before
Area Forecast Discussion...Updated for Watch National Weather Service Peachtree City GA 1100 AM EDT Mon Apr 3 2017 .PREV DISCUSSION... /Issued 347 AM EDT Mon Apr 3 2017/ SHORT TERM /Today through Tuesday/... The potential for severe thunderstorms across portions of the CWFA remains high today. A warm front across the Florida panhandle will begin to shift northward this morning across the southern portion of the CWFA. Meanwhile, an area of surface low pressure will move out of the Lower Mississippi River Valley into the Carolinas. In the mid levels, negatively tilted trough with strong energy in its base will move through the southeast states through this evening. The ingredients for severe weather are still present today. However, not entirely too confident on what effect the advancing rain shield across central AL will have on the development of thunderstorms today across far north GA. The HRRR looks to have initialized this area of widespread showers, with a few strong thunderstorms, very well this morning as opposed to the locally run wrf/arw. Have noticed over the last few hours, the eastward advancement of this rain shield has slowed a bit, and the HRRR does keep most of this elevated convection out of the CWFA through 11Z-12Z. In addition, over the past few hi-res model runs, the northern edge of the line seems to have weakened a bit. This seems reasonable, especially if the elevated precip begins to spread eastward this morning after 12Z across northern GA (north of the metro). Even if the northern portion of the line weakens a bit, strong/isolated severe storms will still be possible (far north). However, areas south should experience a bit more surface instability with the potential for more heating...under a bit less cloud cover. Convection will have access to good CAPE with values around 2000 J/KG. Upper/mid level jet dynamics will also come into play, along with steep lapse rates. The HRRR and our locally run hi- res models have also been very consistent in the last few runs with developing discrete convection out ahead of the main system during the late morning/afternoon in vicinity of the warm front. In fact, models are progging somewhat steeper lapse rates in the warm sector, so in addition to the wind threat, large hail will also be a factor. Wrapping this all up...the potential for severe storms across the CWFA remains high today. Damaging wind gusts will be the primary severe weather mode. However, large hail cannot be ruled out, especially in any discrete cells that pop up ahead of the main system. Isolated tornadoes will also be possible. With high atmospheric moisture content, convection will be efficient rainfall producers. Locally heavy rainfall will be likely. Models do indicate that convection will continue to be possible after the main system moves through, just on a smaller scale. This makes sense as the 500mb trough axis/shortwave energy may help fire some scattered shra/iso tsra. Have lingered some chance/slight chance pops into the overnight hours. Yay for Tuesday! Conditions will be dry, with temperatures still running above normal for this time of year. NListemaa LONG TERM /Tuesday Night through Sunday/... Another round of wet and stormy weather is in the cards Wednesday into Wednesday night. This due to a strong cold front forecast to move across the area Wednesday night and associated with a sharp upper level trough moving across the mid U.S. The airmass becomes unstable quickly on Wednesday ahead of the front as warm moist air moves over the area. Low level wind shear increases as well in the 30-45 kt range. This will lead to an Enhanced risk of severe storms. Storm potential will end quickly Wednesday night with the cold front passing. The only concern then will be shower chances from wrap-around moisture in the upper level trough Thursday into Friday. Temperatures could get cold enough for a rain/snow shower mix for the higher elevations of the mountains late Thursday night/early Friday. Saturday and Sunday will be dry as high pressure moves across the area. Temperatures are expected to be above normal until the cold front moves through Wednesday night then temperatures will cool off to below normal until about Sunday. Friday and Saturday mornings will be the coolest with lows in the 30s and 40s. BDL && .AVIATION... 12Z Update... A few showers are possible out ahead of the main line of thunderstorms. The strongest storms should impact ATL around 16Z and quickly move east. A few showers may linger through the late afternoon ours. A wind shift to the west is expected behind the strong storms and winds should be gusty most of the day. //ATL Confidence...12Z Update... High confidence precip timing. Medium confidence remaining elements. && .PRELIMINARY POINT TEMPS/POPS... Athens 75 59 82 57 / 90 40 0 10 Atlanta 75 59 81 60 / 90 40 0 30 Blairsville 67 53 75 51 / 100 40 5 10 Cartersville 72 57 80 57 / 100 40 0 20 Columbus 77 60 83 62 / 90 40 5 30 Gainesville 71 57 79 57 / 90 40 0 10 Macon 81 60 84 59 / 80 50 5 20 Rome 73 56 80 56 / 100 40 0 20 Peachtree City 76 57 82 57 / 90 40 0 30 Vidalia 83 64 85 64 / 80 60 10 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 5 PM EDT this afternoon for the following zones: Baldwin...Barrow...Bibb...Bleckley...Butts... Carroll...Chattahoochee...Clarke...Clayton...Cobb...Coweta... Crawford...Crisp...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fayette...Glascock...Greene...Gwinnett...Hancock...Harris... Heard...Henry...Houston...Jackson...Jasper...Jefferson... Johnson...Jones...Lamar...Laurens...Macon...Madison...Marion... Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton... North Fulton...Oconee...Oglethorpe...Peach...Pike...Pulaski... Putnam...Rockdale...Schley...South Fulton...Spalding...Stewart... Sumter...Talbot...Taliaferro...Taylor...Telfair...Toombs... Treutlen...Troup...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson. &&
Hazardous weather outlook, Apr 3, 4:45 AM EDT, 6 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 445 AM EDT Mon Apr 3 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 445 AM EDT Mon Apr 3 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered to numerous strong to severe thunderstorms are expected over north and central Georgia...starting late morning into the evening hours. Damaging winds, Large Hail, a Few Tornadoes and Frequent Lightning will be the main Hazards. Heavy rain can also be expected with Flooding possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... There is an Enhanced risk of severe thunderstorms on Wednesday into Wednesday night. Damaging winds, Large Hail, a Few Tornadoes and Frequent Lightning will be the main Hazards. Heavy rain can also be expected with Flooding possible. Rather strong and gusty winds can be expected on Thursday. Otherwise, no hazardous weather is expected at this time on Tuesday and Friday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for mid to late morning today.
In the hours before
Special weather statement, Apr 3, 10:17 AM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1017 AM EDT MON APR 3 2017
GAZ083-084-095>097-109-031445-
Wilkinson GA-Houston GA-Laurens GA-Bleckley GA-Dodge GA-Twiggs GA-
1017 AM EDT MON APR 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILKINSON...EASTERN
HOUSTON...WESTERN LAURENS...BLECKLEY...NORTHWESTERN DODGE AND TWIGGS
COUNTIES UNTIL 1045 AM EDT...
At 1016 AM EDT...a strong thunderstorm was over Cary, or near
Cochran...moving north at 50 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dublin, Cochran, Eastman, Jeffersonville, East Dublin, Chester,
Dexter, Dudley, Cadwell, Rentz, Danville, Montrose, Allentown,
Marion, Dubois, Tarversville, Plainfield, Empire, Roddy and
Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3235 8333 3244 8355 3286 8348 3287 8347
3263 8284 3215 8312
TIME...MOT...LOC 1416Z 199DEG 43KT 3247 8331
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Apr 3, 10:20 AM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1020 AM EDT MON APR 3 2017
GAZ019-020-030-031-041-042-052-053-031445-
Polk GA-Coweta GA-Haralson GA-Bartow GA-Carroll GA-Heard GA-
Paulding GA-Floyd GA-
1020 AM EDT MON APR 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR POLK...WESTERN COWETA...
HARALSON...SOUTHWESTERN BARTOW...CARROLL...HEARD...WESTERN PAULDING
AND SOUTHERN FLOYD COUNTIES UNTIL 1045 AM EDT...
At 1020 AM EDT...a line of strong thunderstorms was along a line
extending from near Cedartown to near Trickem to Tennant to Penton...
and moving northeast at 40 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Rome, Carrollton, Cartersville, Cedartown, Buchanan, Franklin, Villa
Rica, Bremen, Temple, Rockmart, Euharlee, Tallapoosa, Bowdon, Mount
Zion, Aragon, Cave Spring, Kingston, Whitesburg, Waco and Ephesus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3424 8484 3379 8492 3360 8491 3326 8497
3314 8524 3422 8545
TIME...MOT...LOC 1420Z 237DEG 37KT 3400 8531 3353 8545 3327 8546 3301
8546
WIND...40MPHSpecial weather statement, Apr 3, 10:29 AM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1029 AM EDT MON APR 3 2017
GAZ024-025-027-035>038-031500-
Madison GA-Banks GA-Jackson GA-Barrow GA-Oglethorpe GA-Clarke GA-
Oconee GA-
1029 AM EDT MON APR 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...SOUTHEASTERN BANKS...
EASTERN JACKSON...EASTERN BARROW...NORTHWESTERN OGLETHORPE...CLARKE
AND OCONEE COUNTIES UNTIL 1100 AM EDT...
At 1029 AM EDT...a strong thunderstorm was over Beechwood Hills, or
near Athens...moving northeast at 65 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Commerce, Watkinsville, Danielsville, Athens, Statham, Arcade,
Nicholson, Comer, Winterville, Bogart, Colbert, Arnoldsville, Ila,
Bishop, Hull, Whitehall, Athens-Clarke County, Westgate Park, Diamond
Hill and Smithonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3427 8334 3424 8334 3426 8331 3418 8310
3417 8310 3415 8308 3416 8307 3413 8305
3412 8304 3377 8331 3389 8361 3430 8343
TIME...MOT...LOC 1429Z 203DEG 58KT 3396 8344
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Apr 3, 10:43 AM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1043 AM EDT MON APR 3 2017
GAZ061-073-074-084-031515-
Wilkinson GA-Washington GA-Baldwin GA-Hancock GA-
1043 AM EDT MON APR 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON...WESTERN WASHINGTON...
BALDWIN AND SOUTHWESTERN HANCOCK COUNTIES UNTIL 1115 AM EDT...
At 1043 AM EDT...a strong thunderstorm was near Irwinton...moving
northeast at 60 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Milledgeville, Sandersville, Irwinton, Tennille, Ivey, McIntyre,
Toomsboro, Oconee, Deepstep, Midway-Hardwick, Beulah, Coopers,
Underwood, Allenwood, Linton, Pancras, Nicklesville, Scottsboro,
Hebron and Hardwick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3266 8307 3276 8331 3319 8328 3320 8295
3295 8268
TIME...MOT...LOC 1443Z 202DEG 54KT 3276 8316
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Apr 3, 10:47 AM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1047 AM EDT MON APR 3 2017
GAZ030-031-041>043-052-031515-
Polk GA-Douglas GA-Haralson GA-Carroll GA-Heard GA-Paulding GA-
1047 AM EDT MON APR 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN POLK...WESTERN DOUGLAS...
HARALSON...CARROLL...NORTHWESTERN HEARD AND WESTERN PAULDING COUNTIES
UNTIL 1115 AM EDT...
At 1046 AM EDT...National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from near
Buchanan to Bowdon Junction to near Bowdon to Roosterville...and
moving northeast at 50 mph.
HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...the
leading edge of this line of storms has also exhibited
areas of localized rotation. A brief tornado could
quickly form.
Some locations in the path of these storms include
Carrollton, Dallas, Buchanan, Villa Rica, Bremen, Temple, Rockmart,
Tallapoosa, Bowdon, Mount Zion, Aragon, Waco, Ephesus,
Centralhatchee, Braswell, Roopville, Taylorsville, Yorkville, Clem
and Abilene.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3364 8524 3383 8530 3409 8498 3408 8493
3401 8489 3379 8488 3357 8491 3325 8524
3352 8530
TIME...MOT...LOC 1446Z 221DEG 43KT 3382 8522 3367 8515 3355 8522 3338
8519
WIND...50MPHSpecial weather statement, Apr 3, 10:50 AM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1050 AM EDT MON APR 3 2017
GAZ042-052-053-066-078-031530-
Harris GA-Coweta GA-Carroll GA-Troup GA-Heard GA-
1050 AM EDT MON APR 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HARRIS...WESTERN
COWETA...SOUTHEASTERN CARROLL...TROUP AND HEARD COUNTIES UNTIL 1130
AM EDT...
At 1049 AM EDT...a line of strong thunderstorms extending from
Waresville to near Chambers County Lake to near Beauregard...and
moving northeast at 50 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Lagrange, Franklin, West Point, Hogansville, Whitesburg,
Centralhatchee, Corinth, Cannonville, Louise, Seaton Lake, Rocky
Point, Piedmont Heights, Mountain Hill, Harrisonville, Hillcrest,
Wares Crossroads, Glenn, Bartletts Ferry Dam, Whitesville-Pine Lake
and State Line Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3324 8525 3357 8491 3314 8491 3270 8498
3263 8509 3264 8511 3266 8509 3269 8512
3271 8512 3274 8511 3276 8514 3278 8512
3281 8517 3285 8515 3286 8519 3322 8525
TIME...MOT...LOC 1449Z 223DEG 43KT 3323 8524 3287 8530 3250 8533
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 9:50 AM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Pulaski | 25 min |
| Apr 3, 10:17 AM EDT | Special Weather Statement | FFC | Bleckley, Twiggs | 28 min |
| Apr 3, 10:20 AM EDT | Special Weather Statement | FFC | Carroll, Haralson, Heard, Polk | 25 min |
| Apr 3, 10:29 AM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee | 31 min |
| Apr 3, 10:43 AM EDT | Special Weather Statement | FFC | Baldwin, Washington, Wilkinson | 32 min |
| Apr 3, 10:47 AM EDT | Special Weather Statement | FFC | Carroll, Haralson | 28 min |
| Apr 3, 10:50 AM EDT | Special Weather Statement | FFC | Heard, Troup | 40 min |
| Apr 3, 10:52 AM EDT | Severe Thunderstorm Warning | FFC | Carroll | 23 min |
| Apr 3, 10:57 AM EDT | Tornado Warning | FFC | Carroll | 33 min |
| Apr 3, 11:08 AM EDT | Special Weather Statement | FFC | Johnson | 37 min |
| Apr 3, 11:11 AM EDT | Special Weather Statement | FFC | Glascock, Hancock | 34 min |
| Apr 3, 11:13 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Paulding | 32 min |
| Apr 3, 11:14 AM EDT | Special Weather Statement | FFC | Cobb, Paulding | 31 min |
| Apr 3, 11:21 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 24 min |
| Apr 3, 11:23 AM EDT | Severe Thunderstorm Warning | FFC | Hancock, Taliaferro, Warren | 34 min |
| Apr 3, 11:27 AM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton | 33 min |
| Apr 3, 11:32 AM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Douglas, Fulton | 28 min |
| Apr 3, 11:33 AM EDT | Special Weather Statement | FFC | Jefferson | 42 min |
| Apr 3, 11:33 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee | 27 min |
| Apr 3, 11:35 AM EDT | Tornado Warning | FFC | Fulton | 25 min |
| Apr 3, 11:39 AM EDT | Tornado Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 36 min |
| Apr 3, 11:41 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Taliaferro, Wilkes | 16 min |
| Apr 3, 11:48 AM EDT | Special Weather Statement | FFC | Wilkes | 42 min |
| Apr 3, 11:50 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, DeKalb, Douglas, Fulton | 25 min |
| Apr 3, 11:56 AM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 34 min |
| Apr 3, 11:59 AM EDT | Special Weather Statement | FFC | Clayton, Fayette, Henry, Pike, Spalding, Upson | 31 min |
| Apr 3, 12:07 PM EDT | Tornado Warning | FFC | Stewart, Webster | 23 min |
| Apr 3, 12:08 PM EDT | Special Weather Statement | FFC | Forsyth, Hall, Lumpkin, White | 37 min |
| Apr 3, 12:12 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Taylor, Upson | 33 min |
| Apr 3, 12:13 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 32 min |
| Apr 3, 12:26 PM EDT | Tornado Warning | FFC | Crawford, Monroe, Talbot, Taylor, Upson | 34 min |
| Apr 3, 12:30 PM EDT | Tornado Warning | FFC | Macon, Marion, Schley, Sumter, Taylor, Webster | 30 min |
| Apr 3, 12:32 PM EDT | Tornado Warning | FFC | Butts, Henry, Spalding | 28 min |
| Apr 3, 12:41 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Jackson, Walton | 34 min |
| Apr 3, 12:53 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton | 37 min |
| Apr 3, 12:55 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe | 35 min |
| Apr 3, 12:59 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Schley, Taylor | 31 min |
| Apr 3, 1:04 PM EDT | Tornado Warning | FFC | Jasper, Jones, Lamar, Monroe | 26 min |
| Apr 3, 1:16 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Morgan, Newton, Oconee, Walton | 29 min |
| Apr 3, 1:22 PM EDT | Tornado Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs | 23 min |
| Apr 3, 1:28 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Macon, Peach | 47 min |
| Apr 3, 1:31 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Walton | 44 min |
| Apr 3, 1:32 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jasper, Jones, Putnam, Twiggs and 1 more | 28 min |
| Apr 3, 1:36 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Morgan, Putnam | 39 min |
| Apr 3, 1:41 PM EDT | Tornado Warning | FFC | Baldwin, Jasper, Jones, Putnam | 34 min |
| Apr 3, 1:45 PM EDT | Special Weather Statement | FFC | Twiggs | 30 min |
| Apr 3, 1:53 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Dodge, Houston, Laurens, Pulaski and 2 more | 37 min |
| Apr 3, 1:58 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dodge, Dooly, Pulaski, Wilcox | 47 min |
| Apr 3, 2:00 PM EDT | Tornado Warning | FFC | Laurens, Twiggs, Wilkinson | 45 min |
| Apr 3, 2:03 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jones, Putnam, Twiggs, Washington and 1 more | 42 min |
| Apr 3, 2:07 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Madison, Oconee, Oglethorpe, Taliaferro and 1 more | 38 min |
| Apr 3, 2:24 PM EDT | Tornado Warning | FFC | Hancock, Taliaferro, Warren | 39 min |
| Apr 3, 2:24 PM EDT | Tornado Warning | FFC | Baldwin, Washington, Wilkinson | 36 min |
| Apr 3, 2:32 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Pulaski, Telfair, Wheeler and 1 more | 43 min |
| Apr 3, 2:39 PM EDT | Tornado Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 24 min |
| Apr 3, 2:42 PM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| Apr 3, 2:50 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Jefferson, Taliaferro, Warren, Washington and 1 more | 25 min |
| Apr 3, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Glascock, Jefferson, Johnson, Laurens, Washington | 30 min |
| Apr 3, 3:07 PM EDT | Tornado Warning | FFC | Jefferson, Washington | 23 min |
| Apr 3, 3:10 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Montgomery, Telfair, Toombs, Treutlen and 1 more | 50 min |
| Apr 3, 3:29 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Toombs, Wheeler | 46 min |
| Apr 3, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson | 29 min |
| Apr 3, 3:49 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 26 min |
Nearby
Tornado Warnings in Georgia, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.